Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 239, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Aug 30, 2014, 8:25 PM CDT for Grant County, Kearny County, Kansas. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 30, 2014, 8:25 PM CDT (01:25 UTC)
- Expired
- Aug 30, 2014, 9:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Grant County, KS, Kearny County, KS
The radar
The Dodge City radar (KDDC), 123 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 30, 8:45 PM CDT | HAIL 1 | 7 N Ulysses, KS | |
| Aug 30, 9:07 PM CDT | TSTM WND GST 59 | 11 Ene Ulysses, KS | ESTIMATED CLOSE TO 60 MPH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 79 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 2648 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
231 WUUS53 KDDC 310125 SVRDDC KSC067-093-310200- /O.NEW.KDDC.SV.W.0239.140831T0125Z-140831T0200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 825 PM CDT SAT AUG 30 2014 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN GRANT COUNTY IN SOUTHWESTERN KANSAS... SOUTH CENTRAL KEARNY COUNTY IN SOUTHWESTERN KANSAS... * UNTIL 900 PM CDT * AT 825 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST OF ULYSSES...MOVING EAST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN GRANT AND SOUTH CENTRAL KEARNY COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3764 10152 3774 10152 3778 10114 3762 10114 TIME...MOT...LOC 0125Z 267DEG 18KT 3770 10144 HAIL...1.00IN WIND...<50MPH $$ GERARD
1 follow-up statement
099
WWUS53 KDDC 310147
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
847 PM CDT SAT AUG 30 2014
KSC093-310156-
/O.CAN.KDDC.SV.W.0239.000000T0000Z-140831T0200Z/
KEARNY KS-
847 PM CDT SAT AUG 30 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KEARNY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3773 10143 3774 10138 3774 10114 3762 10114
3764 10144
TIME...MOT...LOC 0146Z 270DEG 16KT 3767 10134
$$
KSC067-310200-
/O.CON.KDDC.SV.W.0239.000000T0000Z-140831T0200Z/
GRANT KS-
847 PM CDT SAT AUG 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHERN GRANT COUNTY...
AT 846 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ULYSSES...
MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN GRANT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR
REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS
WEATHER.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DODGE CITY.
&&
LAT...LON 3773 10143 3774 10138 3774 10114 3762 10114
3764 10144
TIME...MOT...LOC 0146Z 270DEG 16KT 3767 10134
HAIL...1.00IN
WIND...<50MPH
$$
GERARDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 6:19 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Aug 30, 6:19 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 619 PM CDT SAT AUG 30 2014 ...UPDATE TO AVIATION... .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 158 PM CDT SAT AUG 30 2014 SURFACE LEE TOUGHING ACROSS EASTERN COLORADO WILL INTENSIFY TONIGHT INTO TOMORROW AS AN UPPER LEVEL SHORTWAVE TROUGH CONTINUES TO TREK EASTWARD ACROSS THE INTERMOUNTAIN WEST TONIGHT THEN INTO THE CENTRAL ROCKIES AND CENTRAL PLAINS TOMORROW. THIS WILL ALLOW SOUTHERLY WINDS TO BE FELT ACROSS SOUTHWEST KANSAS THIS THROUGH TOMORROW. SKIES WILL BE MOSTLY CLEAR THIS AFTERNOON INTO THE OVERNIGHT PERIOD WITH INCREASING CLOUDINESS TOMORROW. THE AFOREMENTIONED SHORTWAVE MOVES INTO THE CENTRAL HIGH PLAINS TOMORROW WITH THE NOSE OF AN UPPER LEVEL JET POSITIONED ACROSS SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. THIS WILL BE WHERE INITIAL CONVECTION IS EXPECTED TO DEVELOP TOMORROW AFTERNOON AND TREK EASTWARD AS THE EVENING AND OVERNIGHT PROGRESSES. MOST OF THE ACTIVITY LOOKS TO BE CONFINED ACROSS NORTHERN KANSAS AND NEBRASKA, HOWEVER, A FEW ISOLATED THUNDERSTORMS COULD DEVELOP AS FAR SOUTH AS GARDEN CITY AND DODGE CITY. ANY STORMS THAT DUE DEVELOP WILL HAVE THE CAPABILITY TO BECOME SEVERE AS 0-6 KM SHEAR WILL BE ABOVE 30 KNOTS AND CAPE VALUES WILL BE ABOVE 1500 J/KG. THE MAIN CONCERNS WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. AS FOR TEMPERATURES, LOWS TONIGHT ARE FORECASTED TO RANGE FROM THE MID 60S ACROSS WEST CENTRAL KANSAS TO AROUND 70 DEGREES ACROSS SOUTH CENTRAL KANSAS. HIGHS TOMORROW ARE EXPECTED TO REACH INTO THE MID TO UPPER 90S. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 243 PM CDT SAT AUG 30 2014 A SURFACE BOUNDARY WILL EXTEND FROM NORTHEAST COLORADO INTO NORTH CENTRAL KANSAS AT 00Z SUNDAY AS AN UPPER LEVEL TROUGH BEGINS TO MOVE OUT INTO THE CENTRAL HIGH PLAINS. GIVEN THE EXPECTED LOW LEVEL MOISTURE POOLING NORTH OF THIS FRONT ALONG WITH LOCATION OF THE LEFT EXIT REGION OF AN UPPER LEVEL JET AND LATE DAY INSTABILITY NEAR THE NORTHERN EDGE OF A +13C TO +16C 700MB TEMPERATURE GRADIENT WILL CONTINUE TO FAVOR CONVECTION INCREASING IN AREAL COVERAGE DURING THE EARLY EVENING AS IT SPREADS EAST ACROSS NORTHWEST AND NORTH CENTRAL KANSAS. SEVERE THUNDERSTORMS WILL BE POSSIBLE SUNDAY EVENING IN THIS AREA BASED ON THE 0-6KM SHEAR VALUES RANGING FROM 30 TO 40 KNOTS WITH SURFACE BASED CAPES GREATER THAN 2000 J/KG. WIDESPREAD HEAVY RAINFALL MAY ALSO BE AN ISSUE ACROSS NORTH CENTRAL KANSAS OVERNIGHT GIVEN THE PRECIPTABLE WATER VALUES OF 1.5 TO NEAR 2 INCHES AND A LOW LEVEL JET DEVELOPS AHEAD OF THE EASTWARD MOVING UPPER LEVEL TROUGH. AT THIS TIME MODELS DIFFERING SOME ON WHERE THE MID LEVEL BAROCLINIC ZONE WILL BE SUNDAY NIGHT AND DUE TO LOW CONFIDENCE ON WHERE IT WILL BE SUNDAY NIGHT HAVE DECIDED TO STAY CLOSE TO THE PREVIOUS FORECAST ON SOUTHERN EXTENT OF THE OVERNIGHT CONVECTION. THIS WILL KEEP THE BULK OF PRECIPITATION SUNDAY NIGHT ALONG AND NORTH OF HIGHWAY 96. FURTHER SOUTH A DRYLINE WILL BE LOCATED ACROSS WESTERN KANSAS, HOWEVER ABOVE THIS DRYLINE 700MB TEMPERATURES WERE FORECAST TO WARM TO +14 TO NEAR +16C. THESE WARM MID LEVEL TEMPERATURES WILL LIMIT HOW WIDESPREAD CONVECTION WILL BE FURTHER SOUTH, HOWEVER AT THIS TIME AM NOT COMPLETELY ABLE TO RULE ON A FEW SCATTERED/WIDELY SCATTERED THUNDERSTORMS EARLY SUNDAY NIGHT. WITH SIMILAR INSTABILITY AND SHEAR VALUES EXPECTED IN THE EVENING ANY STORM WHICH DOES DEVELOP ALONG THE DRYLINE WILL ALSO HAVE THE POTENTIAL FOR BECOMING SEVERE. AS THE UPPER LEVEL TROUGH MOVES INTO CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS A COLD FRONT WILL MOVE SOUTH ACROSS WESTERN KANSAS LATE SUNDAY NIGHT. RAIN WILL END FROM WEST TO EAST AND LOWER DEWPOINTS/COOLER AIR WILL BEGIN TO BRIEFLY SETTLE INTO SOUTHWEST KANSAS BY EARLY MONDAY. GUSTY NORTH WINDS JUST BEHIND THE FRONT WILL DECREASE DURING THE DAY AS AN AREA OF HIGH PRESSURE EXITS MOVES ACROSS NORTHWEST KANSAS. 850MB TEMPERATURES AT 00Z TUESDAY SUPPORTING HIGHS MAINLY IN THE 80S. HIGHS IN THE LOWER 90S STILL APPEAR POSSIBLE NEAR THE OKLAHOMA BORDER. MOISTURE, WARM AIR ADVECTION, AND ISENTROPIC LIFT IMPROVES MONDAY NIGHT INTO TUESDAY ACROSS SOUTHWEST AND SOUTH CENTRAL KANSAS AS ANOTHER UPPER LEVEL DISTURBANCE CROSSES THE CENTRAL PLAINS. THIS WILL RESULT IN INCREASING CLOUDS AND POSSIBLY A FEW SHOWERS/THUNDERSTORMS NORTH OF OUR SURFACE BOUNDARY. INCREASING CLOUDS MONDAY NIGHT WILL AID IN KEEPING TEMPERATURES UP WHILE AT THIS TIME IT APPEARS THE BETTER CHANCES FOR PRECIPITATION WILL BE ACROSS SOUTH CENTRAL KANSAS. A WARMING TREND WILL THEN DEVELOP MID WEEK AS A WARM FRONT LIFTS NORTH ACROSS KANSAS AND A WESTERLY DOWNSLOPE FLOW IMPROVES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 616 PM CDT SAT AUG 30 2014 ISOLATED THUNDERSTORMS HAVE FORMED THIS EVENING. THINK THIS ACTIVITY WILL REMAIN ISOLATED ENOUGH TO NOT IMPACT LOCAL TERMINALS. WILL WATCH CONVECTIVE TRENDS AND AMEND AS NECESSARY. ADDITIONAL CONVECTION WILL BE POSSIBLE TOMORROW EVENING, BUT DUE TO CONFIDENCE ISSUES, WILL LEAVE OUT FOR NOW. SOUTHERLY WINDS WILL PICK UP 20-25 KT AHEAD OF AN EASTWARD MIXING DRYLINE TOMORROW. && .PRELIMINARY POINT TEMPS/POPS... DDC 69 98 65 87 / 10 20 20 10 GCK 67 98 62 87 / 10 20 20 10 EHA 67 99 62 91 / 10 10 10 10 LBL 69 101 65 91 / 20 10 10 10 HYS 69 95 64 84 / 20 40 60 20 P28 70 97 71 90 / 10 10 20 20 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HOVORKA_42 LONG TERM...BURGERT AVIATION...SUGDEN
Hazardous weather outlook, Aug 30, 6:22 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 622 PM CDT SAT AUG 30 2014 KSZ030-031-043>046-061>066-074>081-084>090-312330- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 622 PM CDT SAT AUG 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH EARLY EVENING ACROSS FAR WESTERN KANSAS. THE MAIN THREAT IS HAIL UP TO GOLF BALLS AND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE SUNDAY INTO SUNDAY EVENING ALONG A DRYLINE AND COLD FRONT. THERE WILL BE A HIGH DEGREE OF INSTABILITY AND EXCELLENT WIND SHEAR TO SUPPORT SUPERCELL THUNDERSTORMS WHICH WILL BE CAPABLE OF 2 INCH DIAMETER HAIL OR LARGER AND EVEN AN ISOLATED TORNADO. THE GREATEST RISK OF SEVERE WEATHER IS NORTH OF A GARDEN CITY TO DODGE CITY TO PRATT LINE, ALTHOUGH ACTIVITY IS EXPECTED TO REMAIN ISOLATED. .SPOTTER INFORMATION STATEMENT... REPORTS OF SEVERE WEATHER WOULD BE APPRECIATED TO THE NATIONAL WEATHER SERVICE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KS/MU
In the hours before
Local storm report, Aug 30, 6:06 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
606 PM CDT SAT AUG 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 12 ENE JOHNSON CITY 37.64N 101.55W
08/30/2014 M1.75 INCH STANTON KS TRAINED SPOTTER
&&
SUGDENLocal storm report, Aug 30, 6:16 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
616 PM CDT SAT AUG 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL 8 N BIG BOW 37.68N 101.56W
08/30/2014 M1.00 INCH STANTON KS PUBLIC
&&
MSCOTTSpecial weather statement, Aug 30, 6:22 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
622 PM CDT SAT AUG 30 2014
KSZ075-085-310000-
GRANT KS-STEVENS KS-
622 PM CDT SAT AUG 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GRANT...NORTHERN STEVENS
AND SOUTHEASTERN STANTON COUNTIES UNTIL 700 PM CDT...
AT 622 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF ULYSSES...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ULYSSES AND HICKOK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3744 10153 3751 10153 3763 10119 3737 10109
3732 10148
TIME...MOT...LOC 2322Z 256DEG 15KT 3743 10142
GERARDSpecial weather statement, Aug 30, 7:01 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 701 PM CDT SAT AUG 30 2014 KSZ062-075-310045- KEARNY KS-GRANT KS- 701 PM CDT SAT AUG 30 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT AND SOUTHEASTERN KEARNY COUNTIES UNTIL 745 PM CDT... AT 700 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF ULYSSES...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN GRANT AND SOUTHEASTERN KEARNY COUNTIES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3776 10144 3791 10111 3771 10110 3766 10134 TIME...MOT...LOC 0000Z 244DEG 12KT 3774 10134 GERARD
Local storm report, Aug 30, 7:24 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
724 PM CDT SAT AUG 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 4 W HICKOK 37.56N 101.31W
08/30/2014 M0.88 INCH GRANT KS EMERGENCY MNGR
DIME TO NICKEL SIZE HAIL
&&
SUGDENSpecial weather statement, Aug 30, 8:02 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 802 PM CDT SAT AUG 30 2014 KSZ061-062-074-075-310145- KEARNY KS-HAMILTON KS-GRANT KS-STANTON KS- 802 PM CDT SAT AUG 30 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT...SOUTHEASTERN HAMILTON...NORTHEASTERN STANTON AND SOUTHWESTERN KEARNY COUNTIES UNTIL 845 PM CDT/745 PM MDT/... AT 802 PM CDT /702 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF BIG BOW...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN GRANT...SOUTHEASTERN HAMILTON...NORTHEASTERN STANTON AND SOUTHWESTERN KEARNY COUNTIES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3792 10130 3772 10115 3760 10158 3776 10168 TIME...MOT...LOC 0102Z 243DEG 21KT 3772 10155 GERARD
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 7:01 PM CDT | Special Weather Statement | DDC | Kearny | 44 min |
| Aug 30, 8:02 PM CDT | Special Weather Statement | DDC | Grant | 43 min |
| Aug 30, 9:03 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell | 42 min |
| Aug 30, 9:47 PM CDT | Special Weather Statement | DDC | Haskell | 43 min |
| Aug 31, 5:03 PM CDT | Special Weather Statement | DDC | Ellis | 42 min |
| Aug 31, 5:13 PM CDT | Special Weather Statement | DDC | Rush | 17 min |
| Aug 31, 5:16 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 44 min |
| Aug 31, 5:22 PM CDT | Severe Thunderstorm Warning | DDC | Ness | 23 min |
| Aug 31, 5:28 PM CDT | Severe Thunderstorm Warning | DDC | Ness, Rush | 32 min |
| Aug 31, 5:55 PM CDT | Severe Thunderstorm Warning | DDC | Rush | 50 min |
| Aug 31, 6:05 PM CDT | Severe Thunderstorm Warning | DDC | Ness | 25 min |
| Aug 31, 6:22 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 53 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.